Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 4 (1950), 246
DOI: https://doi.org/10.1090/S0025-5718-50-99450-6
Original Article: Math. Comp. 3 (1948), 169-199.
Original Article: Math. Comp. 4 (1950), 15-26.
Original Article: Math. Comp. 4 (1950), 101-103.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99450-6
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society